# SDR KCSA201403071019

- Difficulty date: March 7, 2014
- Submitted: March 8, 2014
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 67,976 hours, 11,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP FOR L1 WINDOW UPPER OTBD CORNER.
